# SDR VTZA95049

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 14153133409
- Condition: Failure
- Location: Lav Service
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CHS/IAD - FLT 6417 - DURING TAKEOFF AT 1430 HRS ON 2-2-95, THE LAVATORY SERVICE DOOR SEPARATED FROM THE AIRCRAFT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17279 IAW CDL-52-40 ON THE LAV SERVICE DOOR.  (X)
